CSpace  > 应用数学研究所
一个无正则条件下一般约束最优化问题的信赖域算法的收敛性
张菊亮1; 章祥荪2; 陈中文3
2003
Source Publication应用数学学报
ISSN0254-3079
Volume026Issue:001Pages:1
Abstract本文我们对1的算法给出一个修正并在无正则条件下对这一算法给出了收敛性分析,与1不同,我们不需要(SBSQ)约束条件。因此本文的结果是1的结果的推广和加强。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38055
Collection应用数学研究所
Affiliation1.清华大学
2.中国科学院数学与系统科学研究院
3.苏州大学
Recommended Citation
GB/T 7714
张菊亮,章祥荪,陈中文. 一个无正则条件下一般约束最优化问题的信赖域算法的收敛性[J]. 应用数学学报,2003,026(001):1.
APA 张菊亮,章祥荪,&陈中文.(2003).一个无正则条件下一般约束最优化问题的信赖域算法的收敛性.应用数学学报,026(001),1.
MLA 张菊亮,et al."一个无正则条件下一般约束最优化问题的信赖域算法的收敛性".应用数学学报 026.001(2003):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张菊亮]'s Articles
[章祥荪]'s Articles
[陈中文]'s Articles
Baidu academic
Similar articles in Baidu academic
[张菊亮]'s Articles
[章祥荪]'s Articles
[陈中文]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张菊亮]'s Articles
[章祥荪]'s Articles
[陈中文]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.